A note on semi-selfdecomposability and operator semi-stability in subordination
Bull. Korean Math. Soc. 2010 Vol. 47, No. 3, 483-490
Published online May 1, 2010
Gyeong Suk Choi, Yun Kyong Kim, and Sang Yeol Joo
Kangwon National University, Dongshin University, and Kangwon National University
Abstract : Some results on inheritance of operator semi-selfdecomposability and its decreasing subclass property from subordinator to subordinated in subordination of a L\'{e}vy process are given. A main result is an extension of results of [5] to semi-selfdecomposable subordinator. Its consequence is discussed.
Keywords : operator semi-selfdecomposability, operator semi-stability, strict operator semi-stability, subordination, semi-selfdecomposability
MSC numbers : Primary 60G51; Secondary 60E07
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd